# SDR CA080515002

- Difficulty date: May 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,048 hours
- Engine: Pwa PT6T3
- System (JASC): 6710 · Main Rotor Control
- Part: Cyclic Control
- Condition: Obstructed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER INSTALLATION OF THE VERTICAL REFERENCE SEAT KIT LISTED ABOVE, IT WAS DISCOVERED DURING FLIGHT CONTROL CLEARANCE CHECKS THAT THE SEAT IN VARIOUS PLACEMENTS OF IT`S RANGE OF TRAVEL INTERFERED WITH THE FULL MOVEMENT OF THE CYCLIC FLIGHT CONTROL. INCLUDED WITH THIS REPORT IS A DOCUMENT WITH SOME PRELIMIARY APPROXIMATE VALUES AND PICTURES OF THE CLEARANCE AND INTERFERANCE THAT EXISTS.  INSTALLATION OF THE SEAT KIT AS IAW AAL-292-035-001, UNDER STC APPROVAL NR SH 06-31
